A local conjugacy in locally finite CC-groups
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 351-358
Hyunyong Shin
Korea National University of Education
Abstract : A conjugacy theorem which holds for finite groups is proven to hold for $\check{{\rm C}}$ernikov groups and locally finite CC-groups.
Keywords : locally finite CC-group, locally conjugate, Sylow subgroup
MSC numbers : 20F50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd